MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB030, VOYANT FINE FUSION, 6/BX; GEI

APPLIED MEDICAL RESOURCES EB030, VOYANT FINE FUSION, 6/BX; GEI
Model Number 8
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has just received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed unknown- after 10 minutes the device wouldn't cut anymore.To finish the procedure the device has been replaced by another one with a different lot number and everything went fine.Additional information received from sales rep on 24 march 2017: standard tissue, section of the parameter during a vaginal hysterectomy.He experienced a small resistance when he tried to activate the blade.There was no separation but he noticed that the handle didn't seemed to be well in the axis, even to launch a fusion cycle he told me that he had to be careful to be able to make the contact between the two parts.Type of intervention: na.Patient status: no patient injury or illness occurred associated with the complaint event.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for investigation.Upon inspection, engineering observed that the blade remained in the extended position in the jaws and the handles had separated slightly.Engineering attempted to activate the device trigger and observed that the blade had become disconnected from the blade link.Engineering was able to re-connect the blade to the blade link and thereafter they noted normal cutting function.The root cause of the event is due to component separation.Applied medical has opened a corrective and preventative action report to further elevate and track this investigation and implement appropriate corrective actions, where applicable, to mitigate this type of event.

Brand Name
EB030, VOYANT FINE FUSION, 6/BX
Common Device Name
GEI
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6474309
Report Number2027111-2017-01672
Device Sequence Number13598923
Product Code GEI
UDI-Device Identifier00607915127428
UDI-Public(01)00607915127428(17)190328(30)01(10)1267225
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
8
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/28/2019
Device Model Number8
Device Catalogue Number8
Device Lot Number1267225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2017
Supplement Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1